# SDR CALA2013110192562

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 54,682 hours, 14,216 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331200E
- Part serial: 61802331
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK, APU AUTO SHUTDOWN TWICE.  REPLACED APU IAW MM, OPERATIONS CHECKED GOOD.
